# SDR DALA2018052903655

- Difficulty date: May 29, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 71,811 hours, 14,182 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, FOUND TWO SHEAR TIES CORRODED AT BS 1285 BETWEEN STRINGER 39L AND 38R,  FOUND OUT OF LIMITS AND REPLACED IAW SRM 51-40-02, AND 53-00-07.
